# SDR 0119

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N270CW
- Make and model: Cessna 550
- Aircraft serial: 5500570
- Aircraft time: 7,125 hours, 5,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS FLYING AT 37,000 FT WHEN THE PILOTS HEARD A LOUD HISS.  CABIN STARTED TO CLIMB 6000 FT/MIN.  THE PILOTS DECLARED AN EMERGENCY AND DESCENDED, LANDED IN WILLIAMSPORT PA WITH NO FURTHER INCIDENT.  THE CAUSE OF THE PROBLEM WAS THE LT SQUAT SWITCH WAS OUT OF ADJUSTMENT WHICH CAUSED THE AIRCRAFT TO DEPRESSURIZE.  THE SWITCH WAS ADJUSTED AND THE AIRCRAFT WAS TEST FLOWN AND WAS FOUND TO BE OK.
